Alert archive / California / Wind Advisories in 2023

Wind Advisory 39, NWS Phoenix, AZ

June 17, 2023Imperial County, Riverside County, California

NWS Phoenix, AZ issued this wind advisory at Jun 17, 2023, 12:49 PM PDT for Imperial County, Riverside County, California. It took effect at Jun 18, 2023, 4:00 PM PDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2023, 12:49 PM PDT (19:49 UTC)
In effect from
Jun 18, 2023, 4:00 PM PDT
Expired
Jun 20, 2023, 5:00 AM PDT
In force
37 hr
Issued by
NWS Phoenix, AZ

Counties Imperial County, CA, Riverside County, CA

The radar

The San Diego radar (KNKX), 137 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 7.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2023-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2023-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

073 
WWUS75 KPSR 171949
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
1249 PM MST Sat Jun 17 2023

CAZ562-180800-
/O.NEW.KPSR.WI.Y.0039.230618T2300Z-230620T0600Z/
Imperial County Southwest-
Including the city of Mountain Spring
1249 PM PDT Sat Jun 17 2023

...WIND ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 11 PM PDT MONDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 55 mph 
  expected.

* WHERE...Southwest corner of Imperial County.

* WHEN...From 4 PM Sunday to 11 PM PDT Monday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ563-566-567-180800-
/O.NEW.KPSR.WI.Y.0039.230618T2300Z-230619T0600Z/
Salton Sea-Imperial County West-Imperial Valley-
Including the cities of Desert Shores, Coolidge Springs, 
Salton City, Winona, Coyote Wells, Ocotillo, Plaster City, 
El Centro, Calexico, Alamorio, and Brawley
1249 PM PDT Sat Jun 17 2023

...WIND ADVISORY IN EFFECT FROM 4 PM TO 11 PM PDT SUNDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Salton Sea, Western Imperial County and Imperial 
  Valley.

* WHEN...From 4 PM to 11 PM PDT Sunday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
6 follow-up statements
246 
WWUS75 KPSR 180807
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
107 AM MST Sun Jun 18 2023

CAZ562-182015-
/O.CON.KPSR.WI.Y.0039.230618T2300Z-230620T0600Z/
Imperial County Southwest-
Including the city of Mountain Spring
107 AM PDT Sun Jun 18 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
11 PM PDT MONDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Southwest corner of Imperial County.

* WHEN...From 4 PM this afternoon to 11 PM PDT Monday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ563-566-567-182015-
/O.CON.KPSR.WI.Y.0039.230618T2300Z-230619T0600Z/
Salton Sea-Imperial County West-Imperial Valley-
Including the cities of Desert Shores, Coolidge Springs, 
Salton City, Winona, Coyote Wells, Ocotillo, Plaster City, 
El Centro, Calexico, Alamorio, and Brawley
107 AM PDT Sun Jun 18 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Salton Sea, Western Imperial County and Imperial 
  Valley.

* WHEN...From 4 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
474 
WWUS75 KPSR 181947
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
1247 PM MST Sun Jun 18 2023

CAZ563-566-567-191200-
/O.NEW.KPSR.WI.Y.0040.230619T2300Z-230620T0600Z/
/O.CON.KPSR.WI.Y.0039.230618T2300Z-230619T0600Z/
Salton Sea-Imperial County West-Imperial Valley-
Including the cities of Desert Shores, Coolidge Springs, 
Salton City, Winona, Coyote Wells, Ocotillo, Plaster City, 
El Centro, Calexico, Alamorio, and Brawley
1247 PM PDT Sun Jun 18 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 4 PM TO 11 PM PDT MONDAY...

* WHAT...For the first Wind Advisory, west winds 20 to 30 mph 
  with gusts up to 50 mph expected. For the second Wind 
  Advisory, west winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Salton Sea, Western Imperial County and Imperial 
  Valley.

* WHEN...For the first Wind Advisory, from 4 PM this afternoon 
  to 11 PM PDT this evening. For the second Wind Advisory, from 
  4 PM to 11 PM PDT Monday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ562-191200-
/O.CON.KPSR.WI.Y.0039.230618T2300Z-230620T0600Z/
Imperial County Southwest-
Including the city of Mountain Spring
1247 PM PDT Sun Jun 18 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
11 PM PDT MONDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Southwest corner of Imperial County.

* WHEN...From 4 PM this afternoon to 11 PM PDT Monday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
722 
WWUS75 KPSR 190446
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
946 PM MST Sun Jun 18 2023

CAZ563-566-567-192300-
/O.CAN.KPSR.WI.Y.0039.000000T0000Z-230619T0600Z/
/O.CON.KPSR.WI.Y.0040.230619T2300Z-230620T0600Z/
Salton Sea-Imperial County West-Imperial Valley-
Including the cities of Desert Shores, Coolidge Springs, 
Salton City, Winona, Coyote Wells, Ocotillo, Plaster City, 
El Centro, Calexico, Alamorio, and Brawley
946 PM PDT Sun Jun 18 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM TO 11 PM PDT
MONDAY...
...WIND ADVISORY IS CANCELLED...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Salton Sea, Western Imperial County and Imperial 
  Valley.

* WHEN...From 4 PM to 11 PM PDT Monday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ562-192300-
/O.CON.KPSR.WI.Y.0039.000000T0000Z-230620T0600Z/
Imperial County Southwest-
Including the city of Mountain Spring
946 PM PDT Sun Jun 18 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Southwest corner of Imperial County.

* WHEN...From 4 PM this afternoon to 11 PM PDT Monday.

* IMPACTS...Difficult driving conditions, especially for larger
  vehicles traveling along roads with crosswinds. Light, unsecured
  objects may become airborne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
378 
WWUS75 KPSR 190909
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
209 AM MST Mon Jun 19 2023

CAZ562-200600-
/O.CON.KPSR.WI.Y.0039.000000T0000Z-230620T0600Z/
Imperial County Southwest-
Including the city of Mountain Spring
209 AM PDT Mon Jun 19 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Southwest corner of Imperial County.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ563-566-567-200600-
/O.CON.KPSR.WI.Y.0040.230619T2300Z-230620T0600Z/
Salton Sea-Imperial County West-Imperial Valley-
Including the cities of Desert Shores, Coolidge Springs, 
Salton City, Winona, Coyote Wells, Ocotillo, Plaster City, 
El Centro, Calexico, Alamorio, and Brawley
209 AM PDT Mon Jun 19 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Salton Sea, Western Imperial County and Imperial 
  Valley.

* WHEN...From 4 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
953 
WWUS75 KPSR 192000
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
100 PM MST Mon Jun 19 2023

CAZ562-200800-
/O.EXT.KPSR.WI.Y.0039.000000T0000Z-230620T1200Z/
Imperial County Southwest-
Including the city of Mountain Spring
100 PM PDT Mon Jun 19 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Southwest corner of Imperial County.

* WHEN...Until 5 AM PDT Tuesday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ563-566-567-200600-
/O.CON.KPSR.WI.Y.0040.230619T2300Z-230620T0600Z/
Salton Sea-Imperial County West-Imperial Valley-
Including the cities of Desert Shores, Coolidge Springs, 
Salton City, Winona, Coyote Wells, Ocotillo, Plaster City, 
El Centro, Calexico, Alamorio, and Brawley
100 PM PDT Mon Jun 19 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Salton Sea, Western Imperial County and Imperial 
  Valley.

* WHEN...From 4 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
424 
WWUS75 KPSR 200615
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
1115 PM MST Mon Jun 19 2023

CAZ563-566-567-200715-
/O.EXP.KPSR.WI.Y.0040.000000T0000Z-230620T0600Z/
Salton Sea-Imperial County West-Imperial Valley-
Including the cities of Desert Shores, Coolidge Springs, 
Salton City, Winona, Coyote Wells, Ocotillo, Plaster City, 
El Centro, Calexico, Alamorio, and Brawley
1115 PM PDT Mon Jun 19 2023

...WIND ADVISORY HAS EXPIRED...

$$

CAZ562-201200-
/O.CON.KPSR.WI.Y.0039.000000T0000Z-230620T1200Z/
Imperial County Southwest-
Including the city of Mountain Spring
1115 PM PDT Mon Jun 19 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Southwest corner of Imperial County.

* WHEN...Until 5 AM PDT Tuesday.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Jun 17, 10:29 AM PDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jun 17, 10:29 AM PDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1029 AM MST Sat Jun 17 2023

.UPDATE...Updated Aviation...

&&

.SYNOPSIS...
Dry weather and near normal temperatures are expected through
early next week. A moderate HeatRisk is in effect this weekend,
with afternoon highs today reaching the mid 100s. The warming
trend will continue as temperatures peak on Sunday, before cooling
back to low to mid 100s through next week. Breezy to locally
windy conditions are anticipated Sunday and Monday, resulting in
an elevated fire weather threat.

&&

.DISCUSSION...
The current upper-air pattern has seen minimal variations in the
past 24 hours. An elongated trough over the Central Rockies
continues to stretch beyond Baja California into the eastern
Pacific. This trough will weaken and shift eastward out of Arizona
today, allowing the strong sub-tropical ridge over northeastern
Mexico to push closer to the desert Southwest. This will result in
dry conditions and a warming trend, as H5 heights continue to
increase through the weekend. Temperatures will remain near mid-June
normals, with afternoon highs today expected to be in the mid 100s.
The hottest day of this week will be Sunday, when there is a 70%
chance temperatures will exceed the previous hottest recording of
the year in Phoenix (107 degrees). Due to this, a moderate HeatRisk
is in effect across the region this weekend.

As we exit the weekend, a deepening trough over the Pacific
Northwest will extend into the Intermountain West. This will
result in widespread breezy to locally windy conditions in Arizona
Sunday and Monday. Each afternoon, southwest gusts up to 30-35
mph will take hold, with isolated higher gusts over 45 mph
possible through the evening hours. In addition, wind speed values
on the ECMWF Extreme Forecast Index reach over 0.9 Monday. The
enhanced winds in combination with low humidity values will lead
to elevated fire threat. Ensemble members indicate that this upper
level low will linger over the western CONUS, causing H5 heights
to lower slightly early next week. Forecast NBM temperatures
depict this drop in heights as well, as temperatures decrease to
near or slightly below seasonal normals through mid week.

The broad low-pressure system will remain over much of the
northwestern and western CONUS next week. This will allow dry
conditions and near to slightly below normal temperatures to prevail
in Arizona, while winds look to return to average speeds by Tuesday.
Model ensembles suggest that the high pressure system over Mexico
will build into the region by next weekend, which will likely cause
another warming trend.

&&

.AVIATION...Updated at 1730Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
No aviation concerns are anticipated through tomorrow morning.
Winds will follow familiar diurnal patterns, with speeds mainly
aob 10 kts. Some terminal locations may see a few gusts into the
mid-teens this afternoon. FEW high cirrus are expected over the
region over the course of the period

Southeast California/Southwest Arizona including KIPL and KBLH:
No aviation concerns are expected during the TAF period. SE winds
at IPL will give way to W winds this afternoon and evening. At
BLH, variable winds will acquire a southerly component this
afternoon before veering to the SE this evening. Besides for a
few passing high cirrus, skies will be mostly clear during the
period.

&&

.FIRE WEATHER...
Dry conditions and near normal temperatures will be common
across the region. Sunday is expected to be the hottest day of the
week, with afternoon high temperatures reaching above average
readings in some locations. Near-critical fire weather conditions
are anticipated on Sunday and possibly Monday, as RH levels remain
low and widespread breezy to windy conditions take hold each
afternoon. Southwest gusts will be up to 30-35 mph through the
evening hours, with some isolated gusts upwards of 45 mph possible.
Beginning Tuesday, the remainder of the forecast period should
generally see lighter winds. MinRH values will continue to run
between 5-10% across south-central AZ and between 10-15% in
southwest AZ/southwest CA for the next several days, with poor to
fair overnight recoveries.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...Leffel
AVIATION...RW
FIRE WEATHER...Leffel

Nearby

Wind Advisories in California, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.